# SDR AU510001878

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS16126A
- Condition: Damaged
- Location: Roll Spoiler
- Part time: 99,999 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT INBOARD ROLL SPOILER ACTUATOR BULKHEAD UNION FITTING SLIGHTLY LOOSE IN ACTUATOR BODY CAUSING FAILURE OF THE UNION O-RING SEAL AND LOSS OF HYDRAULIC FLUID.  SPOILER ACTUATOR HAD BEEN REPLACED AT LAST MAINTENANCE CHECK AND IT IS SUSPECTED THAT EITHER THE RIGID LINE CONNECTION OR THE BULKHEAD FITTING HAD NOT BEEN CORRECTLY RETORQUED.
